Alert archive / Wisconsin / Flash Flood Warnings in 2016
Flash Flood Warning 2, NWS Duluth, MN
NWS Duluth, MN issued this flash flood warning at Jun 25, 2016, 9:09 PM CDT for Price County, Sawyer County, Wisconsin. It was in force for 4 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2016, 9:09 PM CDT (02:09 UTC)
- Expired
- Jun 26, 2016, 1:15 AM CDT
- In force
- 4 hr
- Issued by
- NWS Duluth, MN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Price County, WI, Sawyer County, WI
The radar
The Duluth radar (KDLH), 183 km from the middle of the area, began a volume at 02:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 9:50 PM CDT | HEAVY RAIN 4.05 | Phillips, WI | SINCE 901 PM AN ADDITIONAL 1.3 INCHES OF RAIN FELL. |
| Jun 25, 10:40 PM CDT | HEAVY RAIN 4.42 | Phillips, WI | TOTAL RAINFALL OVER THE PAST 2 HOURS AND 20 MINUTES. LIGHTLY RAINING AT THE TIME OF THE OBSERVATION. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 2.2 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 497 J/kg
- Mixed-layer CIN
- -175 J/kg
- Mixed-layer LCL
- 1459 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 144 m²/s²
- 0-3 km storm-relative helicity
- 187 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted.
143
WGUS53 KDLH 260209
FFWDLH
WIC099-113-260615-
/O.NEW.KDLH.FF.W.0002.160626T0209Z-160626T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DULUTH MN
909 PM CDT SAT JUN 25 2016
THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN SAWYER COUNTY IN NORTHWESTERN WISCONSIN...
PRICE COUNTY IN NORTH CENTRAL WISCONSIN...
* UNTIL 115 AM CDT
* AT 908 PM CDT...TRAINED WEATHER SPOTTERS REPORTED THUNDERSTORMS
PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF
RAIN HAVE ALREADY FALLEN IN PHILLIPS. FLASH FLOODING IS EXPECTED
TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
PHILLIPS...OGEMA...PRENTICE...SPIRIT...CATAWBA...KENNAN...CRANBERRY LAKE...
WILSON LAKE NEAR PHILLIPS...BRANTWOOD...CONNORS LAKE...CLIFFORD AND
MUSSER LAKE.
ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4564 9068 4564 9100 4586 9100 4587 9004
4538 9004 4538 9068
$$
DAP2 follow-up statements
488
WGUS73 KDLH 260400
FFSDLH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
1100 PM CDT SAT JUN 25 2016
WIC099-113-260615-
/O.CON.KDLH.FF.W.0002.000000T0000Z-160626T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAWYER WI-PRICE WI-
1100 PM CDT SAT JUN 25 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 AM CDT FOR
SOUTHEASTERN SAWYER AND PRICE COUNTIES...
AT 1057 PM CDT...MUCH OF THE HEAVY RAIN HAD STARTED TO SHIFT OFF TO
THE SOUTHEAST ACROSS THE WARNING AREA. TRAINED WEATHER SPOTTERS
REPORTED ABOUT 4 AND A HALF INCHES OF RAIN THIS EVENING IN THE CITY
OF PHILLIPS. WHILE THE HEAVIEST RAIN HAD ENDED...THE THREAT FOR
FLOODING WILL CONTINUE FOR A TIME AS IT TAKES SOME TIME FOR RUNOFF
TO END. BE ALERT FOR AREAS WHERE WATER MAY BE COVERING THE ROAD
AND HIDING A WASHOUT.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
PHILLIPS...OGEMA...PRENTICE...SPIRIT...CATAWBA...KENNAN...CRANBERRY
LAKE... WILSON LAKE NEAR PHILLIPS...BRANTWOOD...CONNORS
LAKE...CLIFFORD AND MUSSER LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4564 9068 4564 9100 4586 9100 4587 9004
4538 9004 4538 9068
$$
DAP933
WGUS73 KDLH 260426
FFSDLH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
1126 PM CDT SAT JUN 25 2016
WIC099-113-260434-
/O.CAN.KDLH.FF.W.0002.000000T0000Z-160626T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAWYER WI-PRICE WI-
1126 PM CDT SAT JUN 25 2016
...THE FLASH FLOOD WARNING FOR SOUTHEASTERN SAWYER AND PRICE COUNTIES
IS CANCELLED...
THE HEAVIEST RAINFALL MOVED OFF TO THE EAST AS OF 1125 PM. A CHECK
WITH COUNTY LAW ENFORCEMENT INDICATES FLOOD WATERS HAVE RECEDED
ACROSS SAWYER AND PRICE COUNTIES. AS A RESULT...THE THREAT FOR FLASH
FLOODING APPEARS TO HAVE ENDED.
THERE MAY CONTINUE TO BE ISSUES WITH LESSER TRAVELED ROADS THAT HAVE
NOT YET BEEN DETERMINED TO BE AN ISSUE. PLEASE CONTINUE TO USE
CAUTION IF YOU ARE DRIVING ACROSS THE AREA OVERNIGHT.
LAT...LON 4564 9068 4564 9100 4586 9100 4587 9004
4538 9004 4538 9068
$$
DAPWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this flash flood warning went out at Jun 25, 3:20 PM CDT, 5 hours 49 minutes earlier.
Area forecast discussion, Jun 25, 3:20 PM CDT, 5 hours 49 minutes before
Area Forecast Discussion National Weather Service Duluth MN 320 PM CDT SAT JUN 25 2016 .SHORT TERM...(This evening through Sunday) Issued at 250 PM CDT Sat Jun 25 2016 The major concern for this afternoon/evening, as has been well- advertised, is the threat for more severe storms as the primary upper wave and approaching cold front interact with a very unstable airmass with sufficient deep layer shear for supercells. Most of the kinematic parameters and dynamic forcing suggest a good probability of at least a few rather high end storms, with 60-120 meter 12 hour height falls across northern MN this evening, combined with 40+ knots of deep layer shear and at least sufficient near surface shear and LCL heights for tornadic supercells. However, as with the event last Sunday, much of the evolution and threat levels for the rest of today are conditional with respect to convective mode. If storms rapidly grow upscale to a line or MCS, damaging wind gusts and the potential for very large hail will be the primary threats, but if storm mode can remain discrete for 2-3 hours, the attendant tornado threat with the most intense storms/supercells will likely be considerably higher, in particular in the vicinity of the northward retreating outflow boundary from the morning MCS that currently lies from near Duluth to Bigfork as of noon. .LONG TERM...(Sunday night through Saturday) Issued at 250 PM CDT Sat Jun 25 2016 As a closed upper low moves into Ontario, one more cold front will move through the forecast area. Moisture will be limited and the best forcing will be along the northern half of the area. Have a chance of showers Sunday night. A tight pressure gradient will result in gusty winds Sunday night and Monday. A few more showers will be possible from the Arrowhead into northwest Wisconsin on Monday. This is in response to an upper level trof dropping southeastward through the forecast area. High pressure covers the region Monday night through Tuesday night. Models begin to diverge on Wednesday with the GFS bringing in the next round of showers and storms faster and farther south across much of northeast Minnesota, while the ECMWF keeps any rain north of the Iron Range. Used a compromise approach with pops and kept the mention of thunder to the northern third of the area. Wednesday night has a cold front moving through the forecast area through Thursday. thunderstorms will be possible over the southern tier of the forecast area with showers further north. Thursday night and Friday finds embedded pieces of energy in a northwest flow aloft setting off scattered showers. && .AVIATION...(For the 18Z TAFS through 18Z Sunday morning) Issued at 1247 PM CDT Sat Jun 25 2016 Mainly MVFR ceilings with some patches of VFR at the start of the forecast. With the approach of the front, expect thunderstorms to develop and become numerous late this afternoon. Once the thunderstorms are underway, mainly VFR ceilings will be found, with IFR visibilities with the stronger storms. Some hail may occur with the stronger storms. Gusty surface winds will occur ahead of the front, in the vicinity of the storms, and diminish behind the front. Conditions will improve to VFR behind the front by 03Z. && .PRELIMINARY POINT TEMPS/POPS... DLH 57 78 54 66 / 70 10 10 20 INL 58 71 54 65 / 30 50 30 20 BRD 59 80 56 68 / 20 10 10 10 HYR 59 81 56 69 / 90 10 10 20 ASX 60 81 56 65 / 90 10 10 20 && .DLH Watches/Warnings/Advisories... WI...Beach Hazards Statement until 8 PM CDT this evening for WIZ001. MN...Beach Hazards Statement until 8 PM CDT this evening for MNZ037. LS...None. && SHORT TERM...Miller LONG TERM...GSF AVIATION...GSF
Hazardous weather outlook, Jun 25, 11:36 AM CDT, 9 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE DULUTH MN 1136 AM CDT SAT JUN 25 2016 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-261015- KOOCHICHING-NORTH ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTH ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/NORTH SHORE- SOUTHERN COOK/NORTH SHORE-NORTH CASS-SOUTH ITASCA-SOUTH CASS- CROW WING-NORTHERN AITKIN-SOUTH AITKIN-CARLTON/SOUTH ST. LOUIS- PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON-BURNETT-WASHBURN-SAWYER-PRICE- 1136 AM CDT SAT JUN 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERAL ROUNDS OF STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. THE MAIN THREATS WILL BE LARGE HAIL...DAMAGING WIND GUSTS...TORRENTIAL AND LOCALLY HEAVY RAINFALL WHICH COULD RESULT IN LOCALIZED FLOODING...AND FREQUENT LIGHTNING. A TORNADO CANNOT BE RULED OUT WITH THE MOST INTENSE STORMS...ESPECIALLY SOUTH OF US HIGHWAY 2 IN MINNESOTA AND WISCONSIN. MONITOR NOAA WEATHER RADIO...LOCAL TELEVISION AND RADIO...AND INTERNET SOURCES FOR POSSIBLE WATCHES AND WARNINGS. TAKE A MOMENT NOW TO PLAN WHERE YOU WOULD SEEK SHELTER WHEN STORMS THREATEN. STRONG NORTHEAST WINDS WILL RESULT IN AN INCREASED THREAT OF RIP CURRENTS...MAINLY NEAR THE TWIN PORTS...INCLUDING THE BEACHES OF MINNESOTA AND WISCONSIN POINTS. PLEASE REFER TO THE LATEST SURF ZONE FORECAST AND BEACH HAZARDS STATEMENT FOR ADDITIONAL DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY STRONG WESTERLY WINDS OF 20 MPH...WITH GUSTS IN EXCESS OF 30 MPH...AND EXPECTED SUNDAY AND SUNDAY NIGHT ACROSS THE NORTHLAND. THESE WIND SPEEDS COULD RESULT IN DIFFICULT DRIVING CONDITIONS... ESPECIALLY FOR LIGHTWEIGHT OR HIGH PROFILE VEHICLES. THUNDERSTORMS WILL BE POSSIBLE ONCE AGAIN WEDNESDAY NIGHT AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS WILL BE NEEDED TODAY AND TONIGHT. LSZ121-140>148-261015- BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 1136 AM CDT SAT JUN 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED OVER WESTERN LAKE SUPERIOR THROUGH TONIGHT. LARGE HAIL...WIND GUSTS GREATER THAN 40 KNOTS AND LOCALLY HIGHER WAVES...TORRENTIAL RAINFALL...AND FREQUENT CLOUD TO WATER LIGHTNING CAN BE EXPECTED WITH THESE STORMS. IF VENTURING OUT ON THE WATER TODAY...PLAN AHEAD TO LOCATE THE NEAREST SAFE HARBOR AND ENSURE YOU CAN RECEIVE WATCH AND WARNING INFORMATION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY STRONG WEST WINDS OF 25 KNOTS...WITH HIGHER GUSTS...ARE FORECAST TO DEVELOP SUNDAY AND PERSIST INTO MONDAY. THESE WINDS AND WAVES WOULD CREATE CONDITIONS HAZARDOUS TO SMALL CRAFT...AND A SMALL CRAFT ADVISORY MAY BE NEEDED BY LATE TONIGHT. HUYCK/STEWART MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS: HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)
In the hours before
Special weather statement, Jun 25, 7:57 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
757 PM CDT SAT JUN 25 2016
MNZ011-012-019-260130-
CENTRAL ST. LOUIS-NORTH ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
757 PM CDT SAT JUN 25 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN ST. LOUIS
AND NORTHWESTERN LAKE COUNTIES...
AT 757 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
BOUNDARY WATERS CANOE AREA WILDERNESS TO NEAR EMBARRASS...AND MOVING
EAST AT 45 MPH.
WIND GUSTS UP TO 45 MPH...HALF INCH HAIL...HEAVY DOWNPOURS...AND
OCCASIONAL CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH THESE
STORMS.
THESE STORMS WILL BE NEAR...
WESTERN BOUNDARY WATERS CANOE AREA WILDERNESS AROUND 800 PM CDT.
ROBINSON AROUND 805 PM CDT.
BABBITT AROUND 820 PM CDT.
WHITE IRON LAKE AROUND 825 PM CDT.
BIRCH LAKE AROUND 830 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE BIG MOOSE LAKE...
GREENSTONE LAKE...BEAR ISLAND LAKE...BUTTERFLY LAKE...CUMMINGS LAKE...
FOURTOWN LAKE...SOUDAN UNDERGROUND MINE STATE PARK...BEAR HEAD LAKE
STATE PARK...OJIBWAY LAKE AND LAC LA CROIX.
SEEK SHELTER INSIDE A STURDY BUILDING AND AWAY FROM WINDOWS UNTIL
THESE STORMS PASS.
LAT...LON 4836 9206 4833 9205 4832 9200 4827 9201
4824 9197 4825 9195 4823 9196 4824 9189
4821 9186 4820 9179 4820 9172 4811 9171
4812 9168 4810 9164 4811 9156 4804 9157
4807 9145 4768 9144 4764 9226 4835 9226
TIME...MOT...LOC 0057Z 260DEG 40KT 4824 9215 4773 9217
DAPLocal storm report, Jun 25, 8:43 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
843 PM CDT SAT JUN 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 PM TSTM WND DMG 3 NE BARNUM 46.54N 92.66W
06/25/2016 CARLTON MN PUBLIC
THREE 12-INCH DIAMETER MAPLE TREES SNAPPED
APPROX 16 INCHES UP FROM THE BASE. RELAYED
BY DULUTH MEDIA.
&&
KLHLocal storm report, Jun 25, 8:48 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
848 PM CDT SAT JUN 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM FLASH FLOOD AITKIN 46.53N 93.71W
06/25/2016 AITKIN MN LAW ENFORCEMENT
FLOODING OCCURRED AT SEVERAL LOCATIONS IN
THE CITY OF AITKIN INCLUDING 1ST ST. NW.
&&
WLSpecial weather statement, Jun 25, 8:48 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 848 PM CDT SAT JUN 25 2016 WIZ009-260200- PRICE- 848 PM CDT SAT JUN 25 2016 ...AN AREA OF THUNDERSTORMS WILL AFFECT SOUTHERN PRICE COUNTY... AT 847 PM CDT...A STRONG THUNDERSTORM WAS OVER CATAWBA...OR 27 MILES SOUTH OF PARK FALLS...MOVING EAST AT 35 MPH. OTHER STORMS WERE AFFECTING SOUTHERN PRICE COUNTY. WIND GUSTS UP TO 40 MPH...TORRENTIAL RAINFALL...AND OCCASIONAL CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... PHILLIPS...OGEMA...PRENTICE...SPIRIT...CATAWBA...KENNAN...CRANBERRY LAKE... WILSON LAKE NEAR PHILLIPS AND BRANTWOOD. SEEK SHELTER INSIDE A STURDY BUILDING AND AWAY FROM WINDOWS UNTIL THESE STORMS PASS. IF YOU ARE ON OR NEAR ONE OF THE MANY AREA LAKES...GET OFF OF THE WATER IMMEDIATELY AND SEEK SHELTER ON SHORE INSIDE A STURDY BUILDING. LAT...LON 4563 9068 4579 9004 4538 9005 4538 9068 TIME...MOT...LOC 0147Z 284DEG 30KT 4554 9053 LE
Local storm report, Jun 25, 8:52 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
852 PM CDT SAT JUN 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0841 PM HEAVY RAIN 3 NNW BUTTERNUT 46.05N 90.53W
06/25/2016 E1.40 INCH ASHLAND WI CO-OP OBSERVER
.
&&
KLHSpecial weather statement, Jun 25, 8:59 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
859 PM CDT SAT JUN 25 2016
WIZ009-260230-
PRICE-
859 PM CDT SAT JUN 25 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN PRICE COUNTY...
AT 858 PM CDT...A STRONG THUNDERSTORM WAS OVER CATAWBA...OR 26 MILES
EAST OF LADYSMITH...MOVING EAST AT 35 MPH. OTHER STRONG STORMS WERE
AFFECTING SOUTHERN PRICE COUNTY.
WIND GUSTS UP TO 40 MPH...TORRENTIAL RAINFALL...AND OCCASIONAL CLOUD
TO GROUND LIGHTNING CAN BE EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
OGEMA...PRENTICE...SPIRIT...CATAWBA...KENNAN...CRANBERRY LAKE...BRANTWOOD...
CLIFFORD AND WILSON LAKE NEAR PHILLIPS.
SEEK SHELTER INSIDE A STURDY BUILDING AND AWAY FROM WINDOWS UNTIL
THIS STORM PASSES.
IF YOU ARE ON OR NEAR ONE OF THE MANY AREA LAKES...GET OFF OF THE
WATER IMMEDIATELY AND SEEK SHELTER ON SHORE INSIDE A STURDY BUILDING.
LAT...LON 4540 9068 4563 9068 4570 9004 4538 9004
4538 9042
TIME...MOT...LOC 0158Z 283DEG 30KT 4552 9057
LEThe office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 7:13 PM CDT | Severe Thunderstorm Warning | DLH | Ashland, Iron, Price, Sawyer | 47 min |
| Jun 25, 7:59 PM CDT | Severe Thunderstorm Warning | DLH | Iron, Price | 46 min |
| Jun 25, 8:36 PM CDT | Areal Flood Advisory | DLH | Price, Sawyer, Washburn | 4 hr |
| Jun 25, 8:48 PM CDT | Special Weather Statement | DLH | Price | 12 min |
| Jun 25, 8:59 PM CDT | Special Weather Statement | DLH | Price | 31 min |
Nearby
Flash Flood Warnings in Wisconsin, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.